Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes excessive sweating and redness in ears?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
I am male 29 year old. I have for a past 4-5 days yellowish soft stool (little-bit wattery). Also for the last week or so I sweat regardless that is not hot outside. Mostly my feet are sweating which is inconvinient feeling. Before that I did not had that kind of problems. Dometimes throughout day my ears become red and hot but maybe it is not connected. I do not have high body temperature. I am also very sensitive person and I often google my symptoms (I am semi-hypohondric for sure). My doctor says it is nerves and that I must concentrate to not think about myself (my symptoms). I tend to check my blood pressure 10 times in a row if it is a little bit too-high (like I am checking to see if it will be getting lower). It looks like I am hypohondric or have OCD... Is it possible that this symptoms are connected with nerves/anxiety? What can I do to see is it Psychological or Physical? My doctor says to calm down but it is not easy when you have this or any problems. I feel that I do not rule my body. It is like that my body is controling me... I am overweight also (240 lbs - 110kg). I checked my blood in September. Everything normal except I had higher values of triglycerides and doctor told me that I have greasy liver. Thank you
Posted Fri, 28 Feb 2014 in Medicines and Side Effects
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Yes,your symptoms are due to anxiety. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Yes,your symptoms are due to anxiety.Excessive sweating is one of the feature of anxiety.You need some anti anxiety drugs.You can consult psychiatrist and may need psychological help.You should also try some relaxation techniques.Yoga and meditation will be helpful. Fatty/Greasy liver is due to obesity.It is the most common cause of fatty liver.Fatty liver is reversible stage and it can be reversed by changing life style and diet. You should increase your physical activity in the form of exercise,walking etc. You should avoid red meat,high fat milk products,fried and fatty food. If you do smoking or drink alcohol,you should avoid it. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Follow-up: What causes excessive sweating and redness in ears? 0 minute later
thank you for answer. what about yellowish soft stool? do I need some check-up or can you recommend some diet to try for the following days. I do not wand to run to my doctor if I can try to help myself. thx
Answered by Dr. Indu Kumar 4 hours later
Brief Answer: You should take lot of fibres in your diet. Detailed Answer: Hello, Thanks for writing back. If it is persistent then stool examination(routine and culture) can be done.If it is fine then there is no need to worry. You should take lot of fibres in your diet in the form of vegetables,salad,fruits etc. You should drink plenty of fluids.You will be alright. Get well soon. Hope, I have answered your query. Further queries are most welcome. Take Care, Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor